Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 32, No. 3 (July, 1980)
R. Sato Two local ergodic theorems on L{\infty } 415−423
M. Jarden and P. Roquette The Nullstellensatz over p-adically closed fields 425−460
Y. Yamasaki On misère Nim-type games 461−475
M. Takeuchi On extensions of Lie algebras by algebras 477−515
M. Kawamura A remark on inhomogeneity of Picard principle 517−519
O. R. Abib Équations de Lie et fibrations 521−529
Y. Mutō Submanifolds of a Euclidean space with homothetic Gauss map 531−555
R. Sakai Approximation problem restricted by an incidence matrix 557−585
T. Tada On a criterion of Picard principle for rotation-free densities 587−592

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.